RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Grigor'ev, Yurii Aleksandrovich

Statistics Math-Net.Ru
Total publications: 7
Scientific articles: 7

Number of views:
This page:82
Abstract pages:779
Full texts:206
References:82
E-mail: , ,

http://www.mathnet.ru/eng/person63100
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/775044

Publications in Math-Net.Ru
2016
1. Yu. A. Grigor'ev, A. P. Sozonov, A. V. Tsiganov, “On an integrable system on the plane with velocity-dependent potential”, Nelin. Dinam., 12:3 (2016),  355–367  mathnet  mathscinet  elib
2. Yury A. Grigoryev, Alexey P. Sozonov, Andrey V. Tsiganov, “Integrability of Nonholonomic Heisenberg Type Systems”, SIGMA, 12 (2016), 112, 14 pp.  mathnet  isi  scopus
2014
3. Alexander V. Vershilov, Yury A. Grigoryev, Andrey V. Tsiganov, “On an integrable deformation of the Kowalevski top”, Nelin. Dinam., 10:2 (2014),  223–236  mathnet
2013
4. Yu. A. Grigor'ev, V. A. Khudobakhshov, A. V. Tsiganov, “Separation of variables for some systems with a fourth-order integral of motion”, TMF, 177:3 (2013),  468–481  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 177:3 (2013), 1680–1692  isi  elib  scopus
2009
5. Yu. A. Grigor'ev, A. V. Tsiganov, “On the Abel equations and the Richelot integrals”, Nelin. Dinam., 5:4 (2009),  463–478  mathnet
2006
6. Yuriy A. Grigoryev, Andrey V. Tsiganov, “On the Darboux–Nijenhuis Variables for the Open Toda Lattice”, SIGMA, 2 (2006), 097, 15 pp.  mathnet  mathscinet  zmath  isi  scopus
2005
7. Yu. A. Grigoryev, A. V. Tsiganov, “Computing of the separated variables for the Hamilton–Jacobi equation”, Nelin. Dinam., 1:2 (2005),  163–179  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019